# SDR IPXA2015043088498

- Difficulty date: April 23, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E INTERNAL SPLICE DOUBLER STRAP CRACKED AT XOS 789.  R & R SPLICE DOUBLER STRAP IAW SRM 51-33-01.
